# SDR HALA2017070800181

- Difficulty date: July 8, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N391HA
- Make and model: Airbus A330-243
- Aircraft serial: 1399
- Aircraft time: 19,405 hours, 3,019 cycles
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Filter Element
- Condition: Defective
- Location: Oil System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENG 2 OIL CHIP DETECTED AFTER ENG SHUTDOWN REPEAT. REMOVED AND REPLACED SCAVENGE OIL FILTER ELEMENT PER AMM 79-22-45. OPS CHECK LEAK CHECK GOOD. OK FOR SERVICE.
